American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37B05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 80 found      Go to page: 1 2 3

[31] Alexander S. Kechris. Measure preserving automorphisms. Math. Surveys Monogr. 160 (2010) 1-59.
Book volume table of contents
View Article: PDF

[32] Alexander S. Kechris. The space of actions. Math. Surveys Monogr. 160 (2010) 61-124.
Book volume table of contents
View Article: PDF

[33] Alexander S. Kechris. Tensor products of Hilbert spaces. Math. Surveys Monogr. 160 (2010) 189-190.
Book volume table of contents
View Article: PDF

[34] Alexander S. Kechris. Unitary representations of abelian groups. Math. Surveys Monogr. 160 (2010) 199-201.
Book volume table of contents
View Article: PDF

[35] Alexander S. Kechris. Global Aspects of Ergodic Group Actions. Math. Surveys Monogr. 160 (2010) MR MR2583950.
Book volume table of contents

[36] Alexander S. Kechris. Realifications and complexifications. Math. Surveys Monogr. 160 (2010) 187-188.
Book volume table of contents
View Article: PDF

[37] Alexander S. Kechris. Gaussian probability spaces. Math. Surveys Monogr. 160 (2010) 191-192.
Book volume table of contents
View Article: PDF

[38] Alexander S. Kechris. Extending representations to actions. Math. Surveys Monogr. 160 (2010) 197-198.
Book volume table of contents
View Article: PDF

[39] L. Nguyen Van Thé. Structural Ramsey theory of metric spaces and topological dynamics of isometry groups. Memoirs of the AMS 206 (2010) MR 2667917.
Book volume table of contents   

[40] Piotr Koscielniak and Piotr Oprocha. Shadowing, entropy and a homeomorphism of the pseudoarc. Proc. Amer. Math. Soc. 138 (2010) 1047-1057. MR 2566570.
Abstract, references, and article information   
View Article: PDF

[41] Enhui Shi, Suhua Wang and Lizhen Zhou. Minimal group actions on dendrites. Proc. Amer. Math. Soc. 138 (2010) 217-223. MR 2550186.
Abstract, references, and article information   
View Article: PDF

[42] Alejandro Kocsard and Andrés Koropecki. A mixing-like property and inexistence of invariant foliations for minimal diffeomorphisms of the 2-torus. Proc. Amer. Math. Soc. 137 (2009) 3379-3386. MR 2515407.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Piotr Oprocha and Marta Stefánková. Specification property and distributional chaos almost everywhere. Proc. Amer. Math. Soc. 136 (2008) 3931-3940. MR 2425733.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Hiroki Matui. Torsion in coinvariants of certain Cantor minimal $\mathbb {Z}^2$-systems. Trans. Amer. Math. Soc. 360 (2008) 4913-4928. MR 2403709.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Marcy Barge and Beverly Diamond. Cohomology in one-dimensional substitution tiling spaces. Proc. Amer. Math. Soc. 136 (2008) 2183-2191. MR 2383524.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Ethan Akin, Joseph Auslander and Eli Glasner. The topological dynamics of Ellis actions. Memoirs of the AMS 195 (2008) MR 2437846.
Book volume table of contents   

[47] C. E. Silva. Set notation and the completeness of $\mathbb {R}$. The Student Mathematical Library 42 (2007) 235-240.
Book volume table of contents
View Article: PDF

[48] C. E. Silva. Recurrence and ergodicity. The Student Mathematical Library 42 (2007) 59-130.
Book volume table of contents
View Article: PDF

[49] C. E. Silva. Introduction. The Student Mathematical Library 42 (2007) 1-4.
Book volume table of contents
View Article: PDF

[50] C. E. Silva. Lebesgue measure. The Student Mathematical Library 42 (2007) 5-58.
Book volume table of contents
View Article: PDF

[51] C. E. Silva. Invitation to Ergodic Theory. The Student Mathematical Library 42 (2007) MR MR2371216.
Book volume table of contents   

[52] C. E. Silva. The ergodic theorem. The Student Mathematical Library 42 (2007) 175-199.
Book volume table of contents   
View Article: PDF

[53] C. E. Silva. The Lebesgue integral. The Student Mathematical Library 42 (2007) 131-174.
Book volume table of contents   
View Article: PDF

[54] C. E. Silva. Mixing notions. The Student Mathematical Library 42 (2007) 201-234.
Book volume table of contents   
View Article: PDF

[55] C. E. Silva. Topology of $\mathbb {R}$ and metric spaces. The Student Mathematical Library 42 (2007) 241-249.
Book volume table of contents   
View Article: PDF

[56] M. Cobo, C. Gutierrez and C. R. de Oliveira. Cantor singular continuous spectrum for operators along interval exchange transformations. Proc. Amer. Math. Soc. 136 (2008) 923-930. MR 2361865.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Andrew Q. Yingst. A characterization of homeomorphic Bernoulli trial measures. Trans. Amer. Math. Soc. 360 (2008) 1103-1131. MR 2346485.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Randall Dougherty, R. Daniel Mauldin and Andrew Yingst. On homeomorphic Bernoulli measures on the Cantor space. Trans. Amer. Math. Soc. 359 (2007) 6155-6166. MR 2336321.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Antonios Manoussos and Polychronis Strantzalos. On embeddings of proper and equicontinuous actions in zero-dimensional compactifications. Trans. Amer. Math. Soc. 359 (2007) 5593-5609. MR 2327044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Vladimir Pestov. Minimal flows. University Lecture Series 40 (2006) 125-148.
Book volume table of contents
View Article: PDF


Results: 31 to 60 of 80 found      Go to page: 1 2 3